# SDR DALA2025040902755

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 64,259 hours, 45,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE EXTERNAL SKIN LOCATED ON STA Y=1037 APROX BTW L=13R AND L=14R. SUMMARY OF NRC 00056: CRACK ON FUSELAGE EXTERNAL SKIN LOCATED ON STA Y=1037 APROX BTW L=13R AND L=14R WAS REPAIRED PER ER/A 625068-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND UNDER PRI 577210-14 REV 6. ASSOCIATED ER/A 14-625068 ADDED FOR AC 9501. (LP #0897470)
